Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Chest pains, shortness of breath, fatigue, back pain with epidural injections, difficulty swallowing, shrunken tonsils. Why is it ?

I have been having a lot of health problems for about a month. From chest pains and shortness of breath to fatigue . Been stress tested and ct ed and so forth and no answers...anxiety has been suggested as a cause but i wasn t anxious until after i started having these problems...prior to that for four months i had horrible back pains culminating in an epidural lumbar injection... On to the ent ?...For a week i have been experiencing difficulty swallowing and having a persistent feeling that something is stuck in my throat and i just noticed that my tonsils which have always been very large have shrunken to about a third their this normal or is it something to be concerned about.
Asked On : Wed, 20 Feb 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
ENT Specialist 's  Response

Welcome in H.C.M.

I have gone through your query regarding chest pain, shortness of breath, fatigue and difficulty in swallowing.

After analyzing your symptoms and co-relating them it appears as your cardio-respiratory system should be thoroughly examined and investigated and if after this everything comes out normal than anxiety should be suspected.

As for as difficulty in swallowing in the form of as something is stuck in throat is most likely due to GERD. and this should be treated with Antacids. If after antacids your problem persists than endoscopy will become necessary.

Answered: Mon, 19 Aug 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor